Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 15, NWS Springfield, MO

March 27, 20144 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 27, 2014, 7:32 PM CDT for 4 counties in Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2014, 7:32 PM CDT (00:32 UTC)
Expired
Mar 27, 2014, 8:15 PM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cedar County, MO, Dallas County, MO, Hickory County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 63 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 7:33 PM CDTHAIL 1Flemington, MO
Mar 27, 7:40 PM CDTHAIL 14 E Flemington, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 12:54 PM CDTTornado WatchSPC7 hr
Mar 27, 4:55 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 543 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
543 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WUUS53 KSGF 280032
SVRSGF
MOC039-059-085-167-280115-
/O.NEW.KSGF.SV.W.0015.140328T0032Z-140328T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT THU MAR 27 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CEDAR COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN HICKORY COUNTY IN CENTRAL MISSOURI...
  NORTHERN POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 815 PM CDT

* AT 728 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WEAUBLEAU TO 7 MILES WEST OF FAIR PLAY...AND MOVING
  EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BOLIVAR...FAIR PLAY...HUMANSVILLE...URBANA AND WEAUBLEAU.

THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE...POMME DE TERRE STATE
PARK...STOCKTON LAKE AND STOCKTON STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3790 9297 3759 9326 3762 9377 3783 9360
      3783 9357 3786 9358 3792 9353
TIME...MOT...LOC 0032Z 279DEG 30KT 3788 9341 3765 9364

HAIL...1.00IN
WIND...60MPH

$$

BOXELL
3 follow-up statements
151 
WWUS53 KSGF 280047
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
747 PM CDT THU MAR 27 2014

MOC039-280057-
/O.CAN.KSGF.SV.W.0015.000000T0000Z-140328T0115Z/
CEDAR MO-
747 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CEDAR COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3789 9297 3759 9326 3760 9349 3762 9362
      3772 9361 3791 9332
TIME...MOT...LOC 0047Z 279DEG 30KT 3786 9325 3763 9348

$$

MOC059-085-167-280115-
/O.CON.KSGF.SV.W.0015.000000T0000Z-140328T0115Z/
HICKORY MO-POLK MO-DALLAS MO-
747 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DALLAS...NORTHERN POLK AND SOUTH CENTRAL HICKORY COUNTIES UNTIL 815
PM CDT...

AT 745 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF URBANA TO FAIR PLAY...AND MOVING EAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BOLIVAR...DUNNEGAN...FAIR PLAY...GOODSON...HALF WAY...LOUISBURG...
NEMO...PITTSBURG...POLK...TUNAS AND URBANA.

THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE AND POMME DE TERRE
STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3789 9297 3759 9326 3760 9349 3762 9362
      3772 9361 3791 9332
TIME...MOT...LOC 0047Z 279DEG 30KT 3786 9325 3763 9348

HAIL...1.00IN
WIND...60MPH

$$
381 
WWUS53 KSGF 280049
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 PM CDT THU MAR 27 2014

MOC059-085-167-280115-
/O.CON.KSGF.SV.W.0015.000000T0000Z-140328T0115Z/
HICKORY MO-POLK MO-DALLAS MO-
749 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DALLAS...NORTHERN POLK AND SOUTH CENTRAL HICKORY COUNTIES UNTIL 815
PM CDT...

AT 745 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF URBANA TO FAIR PLAY...AND MOVING EAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.  AN OBSERVER IN FLEMINGTON 
REPORTED QUARTER SIZE HAIL. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BOLIVAR...DUNNEGAN...FAIR PLAY...GOODSON...HALF WAY...LOUISBURG...
NEMO...PITTSBURG...POLK...TUNAS AND URBANA.

THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE AND POMME DE TERRE
STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3789 9297 3759 9326 3760 9349 3762 9362
      3772 9361 3791 9332
TIME...MOT...LOC 0049Z 279DEG 30KT 3785 9323 3763 9346

HAIL...1.00IN
WIND...60MPH

$$

BOXELL
831 
WWUS53 KSGF 280105
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT THU MAR 27 2014

MOC059-085-167-280115-
/O.EXP.KSGF.SV.W.0015.000000T0000Z-140328T0115Z/
HICKORY MO-POLK MO-DALLAS MO-
805 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DALLAS...NORTHERN
POLK AND SOUTH CENTRAL HICKORY COUNTIES WILL EXPIRE AT 815 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3789 9297 3759 9326 3760 9349 3762 9362
      3772 9361 3791 9332
TIME...MOT...LOC 0105Z 279DEG 30KT 3783 9306 3761 9329

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:41 PM CDT, 51 minutes earlier.

Area forecast discussion, Mar 27, 6:41 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT Thu Mar 27 2014

.UPDATE...
Issued at 640 PM CDT THU MAR 27 2014

Cold front has taken over the dryline over western areas and will
continue to accelerate southeastward this evening. Another mid level
enhancement on the water vapor suggest that an up tick in convection
will be possible over the far southwestern portions of Missouri over
the next couple of hours. MUCAPE is around 1000 J/KG southwest of
Springfield and shear is still very impressive.  The overall
thinking is that storms will line up along the cold front and
advance southeastward this evening. Strong winds and nearly severe
hail will be the main threat later this evening.  Storms should
clear through the area by midnight tonight.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 230 PM CDT THU MAR 27 2014

The cold front will push eastward across the Ozarks this evening
as a vigorous shortwave trough tracks northeast across the
Midwest. Expect thunderstorms to evolve into linear segments along
the front but cannot rule out discrete supercells along and just
ahead of the line through early evening. The potential for severe
storms will persist through much of the evening but the risk will
gradually diminish after sunset. Damaging wind gusts will
remain the primary hazard risk given the strong environmental
winds just off of the surface while large will also be possible.
The limited risk for a tornado will diminish with sunset.

The front will push to our south overnight but stall as another
shortwave trough approaches Friday. This will bring showers
northward back into southern Missouri by Friday afternoon. This
activity will be most numerous near the Arkansas border where a
few rumbles of thunder cannot be ruled out. Otherwise a mostly
cloudy sky and cooler temperatures can be expected Friday.

.LONG TERM...(Friday Night through Thursday)
Issued at 230 PM CDT THU MAR 27 2014

A quasi-zonal pattern will set up this weekend into next week
across the CONUS. This will bring shortwaves and accompanying
fronts eastward across the region every couple of days while
maintaining seasonably mild temperatures.

A return southerly flow by Sunday will send temperatures well into
the 60s to near 70 degrees. The warming temperatures and
increasing southerly Sunday will result in elevated fire weather
conditions.

The next front will arrive Monday and may be accompanied by
scattered showers. A better chance of convection will develop
during mid week as the next shortwave arrives and taps into a
better moisture supply.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 640 PM CDT THU MAR 27 2014

Very active weather expected over the next 3 to 6 hours as
thunderstorms move through the region ahead of an advancing cold
front. Activity is in developing stages near the SGF aerodrome and
well to the west of BBG. Expect a period of MVFR, and possibly
IFR, with any thunderstorms, as well as gusty winds. The cold
front will pass through JLN within the next hour and this will
bring an end to the thunderstorm risk there. Winds ahead of the
front will remain gusty this evening, but not nearly as gusty as
earlier today. Clearing is expected behind the cold front tonight,
however another storm system moving across the southern tier of
the U.S. will bring an increase in clouds to the area Friday, with
showers possible by late in the afternoon at SGF and especially
BBG.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

UPDATE...Griffin
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Gagan
Hazardous weather outlook, Mar 27, 6:13 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT THU MAR 27 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
613 PM CDT THU MAR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  ELEVATED NON THUNDERSTORM WIND RISK.

DISCUSSION...

AN ELEVATED RISK FOR SEVERE THUNDERSTORMS WILL DEVELOP THROUGH
THE EVENING HOURS FROM WEST TO EAST ACROSS THE OUTLOOK AREA. THE
STORMS WILL IMPACT THE HIGHWAY 65 CORRIDOR THROUGH 8 PM AND REACH
HIGHWAY 63 BY 10 PM...AND THE REMAINDER OF THE EASTERN MISSOURI
OZARKS DURING LATE EVENING.

SUPERCELLS WILL BE POSSIBLE INITIALLY WITH A RISK OF LARGE HAIL
UP TO THE SIZE OF HALF DOLLARS...DAMAGING WINDS UP TO 70 MPH...
AND A SMALL RISK FOR TORNADOES MAINLY WEST OF A LINE FROM BRANSON
TO MARSHFIELD TO VIENNA THIS EVENING.

THE STORMS WILL TRANSITION INTO LINE SEGMENTS WITH THE MAIN STORM
THREATS BECOMING DAMAGING WINDS AND HAIL ACROSS SOUTHERN AND SOUTH
CENTRAL MISSOURI. STORMS ARE EXPECTED TO EXIT THE REGION TO THE
EAST BY 1 AM.

OCCASIONAL WIND GUSTS OF 40 MPH WILL BE POSSIBLE THROUGH LATE
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW THUNDERSTORMS MAY DEVELOP ACROSS SOUTH CENTRAL MISSOURI
FRIDAY AFTERNOON AND EVENING.

LOCALIZED ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP SATURDAY
WITH A MORE WIDESPREAD ELEVATED FIRE WEATHER RISK ON SUNDAY.

ANOTHER SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TUESDAY
NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
AREAS WEST OF A LINE FROM BRANSON TO SALEM. SPOTTERS MAY BE NEEDED
FOR AREAS EAST OF THAT LINE IN THE NEXT 6 HOURS THROUGH MIDNIGHT
TONIGHT. AREAS ALONG A LINE AND WEST OF JOPLIN TO OSCEOLA WILL NO
LONGER BE NEEDED THE REST OF THE NIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Special weather statement, Mar 27, 6:37 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT THU MAR 27 2014

MOZ055-056-067-069-280000-
BENTON MO-CAMDEN MO-MORGAN MO-ST. CLAIR MO-
637 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...EXTREME NORTHWESTERN
CAMDEN...MORGAN AND NORTHEASTERN ST. CLAIR COUNTIES UNTIL 700 PM
CDT...

AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
FLORENCE TO 4 MILES SOUTHWEST OF COLE CAMP TO 7 MILES WEST OF
WHITAKERVILLE...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  SYRACUSE...WHITAKERVILLE AND CROCKERVILLE BY 645 PM CDT.
  EDMONSON BY 650 PM CDT.
  STOVER AND LAKEVIEW HEIGHTS BY 655 PM CDT.
  ZORA...HASTAIN...VERSAILLES AND 6 MILES NORTH OF EDWARDS BY 700 PM
  CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...TRUMAN LAKE AND TRUMAN STATE PARK.

PEOPLE IN BENTON...MORGAN...NORTHEASTERN ST. CLAIR AND NORTHWESTERN
CAMDEN COUNTIES...INCLUDING TRUMAN LAKE...COLE CAMP...TRUMAN STATE
PARK...LINCOLN...WARSAW...STOVER AND VERSAILLES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3869 9284 3860 9283 3843 9263 3835 9264
      3834 9269 3822 9270 3822 9274 3819 9277
      3819 9294 3823 9295 3812 9306 3812 9365
      3821 9353 3854 9319 3854 9307 3869 9305
TIME...MOT...LOC 2337Z 265DEG 31KT 3867 9294 3842 9320
          3820 9346

BOXELL
Local storm report, Mar 27, 6:48 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             FAIR GROVE              37.38N 93.15W
03/27/2014  E0.75 INCH       GREENE             MO   TRAINED SPOTTER

&&

JCOLUCCI
Special weather statement, Mar 27, 6:52 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT THU MAR 27 2014

MOZ055-067>069-078-079-280015-
BENTON MO-CAMDEN MO-CEDAR MO-HICKORY MO-POLK MO-ST. CLAIR MO-
652 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...HICKORY...NORTHWESTERN
POLK...SOUTHEASTERN ST. CLAIR...SOUTHERN BENTON AND WEST CENTRAL
CAMDEN COUNTIES UNTIL 715 PM CDT...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
FRISTOE TO OLYMPIA...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE FAIR PLAY...HERMITAGE...HUMANSVILLE...
STOCKTON...WEAUBLEAU AND WHEATLAND.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...POMME DE TERRE LAKE...POMME DE TERRE STATE PARK...
STOCKTON LAKE...STOCKTON STATE PARK AND TRUMAN LAKE.

PEOPLE IN CEDAR...HICKORY...NORTHWESTERN POLK...SOUTHEASTERN ST.
CLAIR...SOUTHERN BENTON AND WESTERN CAMDEN COUNTIES...INCLUDING
TRUMAN LAKE...WEAUBLEAU...STOCKTON...STOCKTON LAKE...STOCKTON STATE
PARK...WHEATLAND...HUMANSVILLE...HERMITAGE AND POMME DE TERRE STATE
PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3816 9275 3790 9315 3790 9318 3788 9318
      3763 9356 3763 9408 3770 9407 3817 9341
TIME...MOT...LOC 2352Z 270DEG 34KT 3818 9330 3769 9397

BOXELL
Local storm report, Mar 27, 7:06 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             5 N STRAFFORD           37.34N 93.12W
03/27/2014  E1.00 INCH       GREENE             MO   PUBLIC

&&

GAGAN
Local storm report, Mar 27, 7:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             4 SSE MONETT            36.87N 93.91W
03/27/2014  E0.88 INCH       BARRY              MO   AMATEUR RADIO

&&

GAGAN
Local storm report, Mar 27, 7:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             6 SW STOVER             38.38N 93.07W
03/27/2014  E0.88 INCH       MORGAN             MO   TRAINED SPOTTER

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:16 PM CDTSevere Thunderstorm WarningSGFLawrence44 min
Mar 27, 8:30 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski45 min
Mar 27, 8:42 PM CDTTornado WarningSGFLaclede, Pulaski33 min
Mar 27, 8:59 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone46 min
Mar 27, 9:24 PM CDTSevere Thunderstorm WarningSGFBarry, Stone51 min
Mar 27, 11:14 PM CDTSpecial Weather StatementSGFShannon31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.